On January 6th, a doctor in Florida allegedly died as a result of receiving Pfizer’s COVID-19 vaccine.
The doctor, Gregory Michael, 56 years old, died after getting the vaccine on December 18th, his wife, Heidi Neckelmann said.
According to her, he sought emergency care three days after the shot because he had dots on his skin that indicated internal bleeding.
The condition she said led to his stroke, called thrombocytopenia, results from a lower-than-normal number of platelets, which help the blood clot.
In extremely rare cases, the measles, mumps and rubella vaccine has been linked to thrombocytopenia in young children, according to a 2003 study. The condition can also be caused by cancer, anemia, heavy drinking, viruses, some genetic conditions, toxic chemicals and medications such as diuretics and the rarely used antibiotic chloramphenicol.
Pfizer, which along with its partner BioNTech made the vaccine the man received, said in a statement it is aware of the death.
“We are actively investigating this case, but we don’t believe at this time that there is any direct connection to the vaccine,” the statement said.
A Pfizer spokesperson told The Daily Mail that while the company is looking into the death, and called it “highly unusual.”
“We don’t believe at this time that there is any direct connection to the vaccine.”
Pfizer said in a statement to The Sun:
“Pfizer and BioNTech are aware of the death of a healthcare professional sixteen days after receiving a first dose of BNT162b2.
“It is a highly unusual clinical case of severe thrombocytopenia, a condition that decreases the body’s ability to clot blood and stop internal bleeding.”
Neckelmann wrote on her Facebook, absolutely certain that the vaccine had caused the fatality:
“He was vaccinated with the Pfizer vaccine at MSMC on December 18, 3 days later he saw a strong set of petechiae on his feet and hands which made him seek attention at the emergency room at MSMC.
“The CBC that was done at his arrival showed his platelet count to be 0 (A normal platelet count ranges from 150,000 to 450,000 platelets per microliter of blood.) he was admitted in the ICU with a diagnosis of acute ITP caused by a reaction to the COVID vaccine.”
COVID-19 vaccine makers are required by the government to monitor health problems that occur close in time to vaccination and investigate whether they are likely to be connected to a shot.
“It is important to note that serious adverse events, including deaths that are unrelated to the vaccine are unfortunately likely to occur at a similar rate as they would in the general population,” according to the statement, which ended by saying: “Our immediate thoughts are with the bereaved family.”
Regardless, reports such as these are likely to continue happening, but more concrete evidence is needed.
Separately, Norway has launched an investigation into the deaths of two nursing home residents after they received Pfizer’s COVID-19 vaccine.
The Norwegian Medicines Agency said on January 5th that the deaths occurred “a few days” after they were administered the shot.
“Now the weakest and most vulnerable, who have serious diseases, are vaccinated,” Steinar Madsen, the agency’s medical director, said in a statement.
“There will probably be deaths close to the time of vaccination. We must then assess whether it is the vaccine that is the cause of the death, or whether it is a coincidence that it happens so soon after vaccination.”
Health officials noted that around 400 people die each week in the nursing home population.
They said they will continue monitoring the vaccine’s side effects, but no deaths have been proven to be caused by the shot.
“Following the use of the vaccine in the United Kingdom and the United States, some cases of severe allergic reactions have been reported,” the agency said. “Most side effects occur shortly after vaccination and disappear after a few days.”
MORE ON THE TOPIC:
© 2007-2020, All Rights Reserved Ukraine|Algeria|Egypt|Libya|Morocco|News|W